Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 20.

Augmentation order

Zhang, X, Tang, Sanyi and Cheke, Robert (2015) Models to assess how best to replace dengue virus vectors with Wolbachia-infected mosquito populations. Mathematical Biosciences, 269. pp. 164-177. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2015.09.004)

Augmentation quantity

Zhang, X, Tang, Sanyi and Cheke, Robert (2015) Models to assess how best to replace dengue virus vectors with Wolbachia-infected mosquito populations. Mathematical Biosciences, 269. pp. 164-177. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2015.09.004)

Augmentation times

Zhang, X, Tang, Sanyi and Cheke, Robert (2015) Models to assess how best to replace dengue virus vectors with Wolbachia-infected mosquito populations. Mathematical Biosciences, 269. pp. 164-177. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2015.09.004)

Backward bifurcation

Zhang, X, Tang, Sanyi and Cheke, Robert (2015) Models to assess how best to replace dengue virus vectors with Wolbachia-infected mosquito populations. Mathematical Biosciences, 269. pp. 164-177. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2015.09.004)

Zhang, Xianghong, Tang, Sanyi, Liu, Qiyong, Cheke, Robert A. and Zhu, Huaiping (2018) Models to assess the effects of non-identical sex ratio augmentations of Wolbachia-carrying mosquitoes on the control of dengue disease. Mathematical Biosciences, 299. pp. 58-72. ISSN 0025-5564 (doi:10.1016/j.mbs.2018.03.003)

Dengue disease

Zhang, Xianghong, Tang, Sanyi, Liu, Qiyong, Cheke, Robert A. and Zhu, Huaiping (2018) Models to assess the effects of non-identical sex ratio augmentations of Wolbachia-carrying mosquitoes on the control of dengue disease. Mathematical Biosciences, 299. pp. 58-72. ISSN 0025-5564 (doi:10.1016/j.mbs.2018.03.003)

Dynamic threshold

Liang, Juhua, Tang, Sanyi, Nieto, Juan J. and Cheke, Robert A. (2013) Analytical methods for detecting pesticide switches with evolution of pesticide resistance. Mathematical Biosciences, 245 (2). pp. 249-257. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2013.07.008)

economic threshold

Tang, Sanyi and Cheke, Robert A. (2008) Models for integrated pest control and their biological implications. Mathematical Biosciences, 215 (1). pp. 115-125. ISSN 0025-5564 (doi:10.1016/j.mbs.2008.06.008)

Evolution

Liang, Juhua, Tang, Sanyi, Nieto, Juan J. and Cheke, Robert A. (2013) Analytical methods for detecting pesticide switches with evolution of pesticide resistance. Mathematical Biosciences, 245 (2). pp. 249-257. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2013.07.008)

Fitness effects

Zhang, X, Tang, Sanyi and Cheke, Robert (2015) Models to assess how best to replace dengue virus vectors with Wolbachia-infected mosquito populations. Mathematical Biosciences, 269. pp. 164-177. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2015.09.004)

host–parasitoid model

Tang, Sanyi and Cheke, Robert A. (2008) Models for integrated pest control and their biological implications. Mathematical Biosciences, 215 (1). pp. 115-125. ISSN 0025-5564 (doi:10.1016/j.mbs.2008.06.008)

host–parasitoid ratio

Tang, Sanyi and Cheke, Robert A. (2008) Models for integrated pest control and their biological implications. Mathematical Biosciences, 215 (1). pp. 115-125. ISSN 0025-5564 (doi:10.1016/j.mbs.2008.06.008)

initial density

Tang, Sanyi and Cheke, Robert A. (2008) Models for integrated pest control and their biological implications. Mathematical Biosciences, 215 (1). pp. 115-125. ISSN 0025-5564 (doi:10.1016/j.mbs.2008.06.008)

IPM

Tang, Sanyi and Cheke, Robert A. (2008) Models for integrated pest control and their biological implications. Mathematical Biosciences, 215 (1). pp. 115-125. ISSN 0025-5564 (doi:10.1016/j.mbs.2008.06.008)

Mosquito augmentation

Zhang, Xianghong, Tang, Sanyi, Liu, Qiyong, Cheke, Robert A. and Zhu, Huaiping (2018) Models to assess the effects of non-identical sex ratio augmentations of Wolbachia-carrying mosquitoes on the control of dengue disease. Mathematical Biosciences, 299. pp. 58-72. ISSN 0025-5564 (doi:10.1016/j.mbs.2018.03.003)

outbreak frequency

Tang, Sanyi and Cheke, Robert A. (2008) Models for integrated pest control and their biological implications. Mathematical Biosciences, 215 (1). pp. 115-125. ISSN 0025-5564 (doi:10.1016/j.mbs.2008.06.008)

Pesticide application frequency

Liang, Juhua, Tang, Sanyi, Nieto, Juan J. and Cheke, Robert A. (2013) Analytical methods for detecting pesticide switches with evolution of pesticide resistance. Mathematical Biosciences, 245 (2). pp. 249-257. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2013.07.008)

Pesticide switches

Liang, Juhua, Tang, Sanyi, Nieto, Juan J. and Cheke, Robert A. (2013) Analytical methods for detecting pesticide switches with evolution of pesticide resistance. Mathematical Biosciences, 245 (2). pp. 249-257. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2013.07.008)

Pulse spraying

Liang, Juhua, Tang, Sanyi, Nieto, Juan J. and Cheke, Robert A. (2013) Analytical methods for detecting pesticide switches with evolution of pesticide resistance. Mathematical Biosciences, 245 (2). pp. 249-257. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2013.07.008)

Wolbachia

Zhang, Xianghong, Tang, Sanyi, Liu, Qiyong, Cheke, Robert A. and Zhu, Huaiping (2018) Models to assess the effects of non-identical sex ratio augmentations of Wolbachia-carrying mosquitoes on the control of dengue disease. Mathematical Biosciences, 299. pp. 58-72. ISSN 0025-5564 (doi:10.1016/j.mbs.2018.03.003)

This list was generated on Sun May 27 21:00:40 2018 BST.